MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL POSIFLUSH; SALINE, VASCULAR ACCESS FLUSH

BD MEDICAL (BD WEST) MEDICAL SURGICAL POSIFLUSH; SALINE, VASCULAR ACCESS FLUSH
Catalog Number 306546
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G.4.Additional 510k: k141311;k250884.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported, syringe 10 ml reg pr saline, foreign matter-mold.The following was provided by the initial reporter: one of the saline flushes was found with mold.

Brand Name
POSIFLUSH
Common Device Name
SALINE, VASCULAR ACCESS FLUSH
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25637160
Report Number1911916-2026-00352
Device Sequence Number9736416
Product Code NGT
UDI-Device Identifier00382903065462
UDI-Public(01)00382903065462(17)290228(10)6085955
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K003553
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number306546
Device Lot Number6085955
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2026
Supplement Date Received by Manufacturer07/02/2026
Initial Report FDA Received Date06/26/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown